# SDR CA120106006

- Difficulty date: December 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 15,933 hours
- Engine: Pwa R985AN14B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: 4526506
- Condition: Failed
- Location: Elt
- Part time: 350 hours
- Component: Elt, Artex
- Component part number: 4536603
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE G- SWITCH HAD PREVIOUSLY BEEN REPLACED WITH A NEW UNIT AT THE LAST ANNUAL INSPECTION.THE REPLACED G SWITCH FAILED TO OPERATE DURING THE CURRENT INSPECTION CYCLE. THE REPLACEMENT SITCH HAD FAILED DURING THE LAST 350 DAYS TIME IN SERVICE.  THE BATCH OF G-SWITCHES SHOULD BE REMOVED FROM SERVICE BY THE MANUFACTURE. (TC# 20120106006)
